Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 643819, 5 pages
http://dx.doi.org/10.1155/2013/643819
Research Article

Blow-Up in a Slow Diffusive -Laplace Equation with the Neumann Boundary Conditions

1Department of Mathematics, Dalian Nationalities University, Dalian 116600, China
2School of Science, East China Institute of Technology, Nanchang 330013, China
3School of Science, Dalian Jiaotong University, Dalian 116028, China

Received 4 April 2013; Accepted 4 June 2013

Academic Editor: Daniel C. Biles

Copyright © 2013 Chengyuan Qu and Bo Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Chengyuan Qu, and Wenshu Zhou, “Blow-up and extinction for a thin-film equation with initial-boundary value conditions,” Journal of Mathematical Analysis and Applications, 2015. View at Publisher · View at Google Scholar
  • Guangyu Xu, and Jun Zhou, “Global existence and finite time blow-up of the solution for a thin-film equation with high initial energy,” Journal of Mathematical Analysis and Applications, 2017. View at Publisher · View at Google Scholar
  • Jun Zhou, and Zhihua Dong, “Global existence and finite time blow-up for a class of thin-film equation,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 68, no. 4, 2017. View at Publisher · View at Google Scholar
  • Guangyu Xu, and Jun Zhou, “Upper bounds of blow-up time and blow-up rate for a semi-linear edge-degenerate parabolic equation,” Applied Mathematics Letters, 2017. View at Publisher · View at Google Scholar
  • Menglan Liao, and Wenjie Gao, “Blow-up phenomena for a nonlocal p-Laplace equation with Neumann boundary conditions,” Archiv der Mathematik, vol. 108, no. 3, pp. 313–324, 2017. View at Publisher · View at Google Scholar
  • Lijun Yan, and Zuodong Yang, “Blow-up and non-extinction for a nonlocal parabolic equation with logarithmic nonlinearity,” Boundary Value Problems, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar